The Annals of Probability

The Probability Theory of Additive Arithmetic Functions

Patrick Billingsley

Full-text: Open access

Article information

Source
Ann. Probab. Volume 2, Number 5 (1974), 749-791.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176996547

Digital Object Identifier
doi:10.1214/aop/1176996547

Mathematical Reviews number (MathSciNet)
MR466055

Zentralblatt MATH identifier
0327.10055

JSTOR
links.jstor.org

Subjects
Primary: 10K20
Secondary: 60F05: Central limit and other weak theorems

Keywords
Additive arithmetic function limit theorem distribution entropy

Citation

Billingsley, Patrick. The Probability Theory of Additive Arithmetic Functions. Ann. Probab. 2 (1974), no. 5, 749--791. doi:10.1214/aop/1176996547. https://projecteuclid.org/euclid.aop/1176996547


Export citation